# SDR SWAA2024102852288

- Difficulty date: October 23, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 58,951 hours, 31,049 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTS-WING LEADING EDGE & TRAILING EDGE DEVICES WOULD NOT EXTEND. FOLLOWED QRH. LANDED UNEVENTFULLY._<REMOVED AND REPLACED LH TE FLAP POS TRANSMITTER AS PER AMM 27-58-01;OPS CK NORMAL AT THIS TIME ;NO FAULTS._
